# SDR IPXA2020111362340

- Difficulty date: October 26, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 91,860 hours, 16,884 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Filler
- Part number: ARC09717
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT WING UPPER TRAILING EDGE SEALANT BEING PUSHED UP BY CORROSION AT FILLER PANEL FWD OF INBOARD AILERON.  REPAIRED CORRODED LT WING TRAILING EDGE FILLER BETWEEN XORS 412 & XORS 420, IAW VT-SAA EA 011-5720-01-A8696 REV IR AND UPS EO MD11-5720-78481-A.  (MINOR)
